# SDR USAASB00079

- Difficulty date: March 20, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - WHILE PERFORMING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT SIGNS INOPERATIVE AT SEAT ROW 10 ABC CEILING AND SIDEWALL.  MAINTENANCE TROUBLESHOT SYSTEM TO THE CEILING BATTERY PACK.  REMOVED AND REPLACED BATTERY PACK IN CEILING.  OPERATIONAL CHECK GOOD.  (M)
